Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Mathematical model of biological objects colonies growth on a plane and its fractal analysis

Annotation

In the work the discrete mathematical model of biological objects colony growth on a plane is considered. The model is developed on a basis of agent approach. Results of computing experiments have allowed revealing correlations between morphological and kinetic characteristics. For an estimation of morphological characteristics calculation of fractal dimension of images is used.

Keywords

mathematical model; fractal analysis; growth of colonies on a plane.

Full-text in one file

Download

UDC

519.95

Pages

1013-1020

Received

2009-03-27

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.